Alert archive / Texas / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 210, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 29, 2007, 9:05 PM CDT for Burnet County, Texas. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2007, 9:05 PM CDT (02:05 UTC)
- Expired
- May 29, 2007, 9:45 PM CDT
- In force
- 40 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Counties, with a storm outline in the text
County Burnet County, TX
The radar
The Ft Hood radar (KGRK), 82 km from the middle of the area, began a volume at 02:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 2.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 48 J/kg
- Mixed-layer CIN
- -228 J/kg
- Mixed-layer LCL
- 1040 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- -11 m²/s²
- 0-3 km storm-relative helicity
- 91 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KEWX 300208 SVREWX TXC053-300245- /O.NEW.KEWX.SV.W.0210.070530T0205Z-070530T0245Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 905 PM CDT TUE MAY 29 2007 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... BURNET COUNTY IN SOUTH CENTRAL TEXAS... THIS INCLUDES THE CITIES OF...MARBLE FALLS...BURNET... * UNTIL 945 PM CDT * AT 903 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED A THUNDERSTORM BETWEEN BURNET AND LAKE BUCHANAN MOVING NORTH AT 10 MPH. PENNY TO GOLF BALL SIZE HAIL AND STRONG WINDS ARE EXPECTED WITH THESE THUNDERSTORMS. * THE SEVERE THUNDERSTORM WILL BE NEAR... BURNET BY 945 PM CDT... LAT...LON 3101 9836 3057 9832 3054 9814 3101 9797 $$
2 follow-up statements
000 WWUS54 KEWX 300220 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 920 PM CDT TUE MAY 29 2007 TXC053-300245- /O.CON.KEWX.SV.W.0210.000000T0000Z-070530T0245Z/ BURNET TX- 920 PM CDT TUE MAY 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR BURNET COUNTY... AT 920 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO GOLF BALL SIZE HAIL WAS LOCATED FROM NEAR LAKE BUCHANAN TO ACROSS U.S. HIGHWAY 281 NORTH OF BURNET...IN BURNET COUNTY. MOVEMENT WAS NORTH AT 5 TO 10 MPH. THESE STORMS WILL ALSO PRODUCE BRIEF PERIODS OF HEAVY RAIN...WIND GUSTS OF 25 TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING. LAT...LON 3101 9836 3057 9832 3054 9814 3101 9797 $$
000 WWUS54 KEWX 300236 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 935 PM CDT TUE MAY 29 2007 TXC053-300245- /O.CON.KEWX.SV.W.0210.000000T0000Z-070530T0245Z/ BURNET TX- 935 PM CDT TUE MAY 29 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT FOR BURNET COUNTY... AT 935 PM CDT...SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL WAS LOCATED FROM NEAR LAKE BUCHANAN TO JUST WEST OF BURNET. MOVEMENT HAS BECOME NEARLY STATIONARY. THESE STORMS WILL ALSO PRODUCE BRIEF PERIODS OF HEAVY RAIN...WIND GUSTS OF 25 TO 40 MPH AND FREQUENT DANGEROUS LIGHTNING. LAT...LON 3101 9836 3057 9832 3054 9814 3101 9797 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 7:54 PM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, May 29, 7:54 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 754 PM CDT TUE MAY 29 2007 .UPDATE... PUT MENTION OF ISOLATED SHOWERS OR THUNDERSTORMS IN A FEW COUNTIES AROUND THE SLIGHT CHANCE AREA FOR ONGOING ACTIVITY. THE STRONG OUTFLOW BOUNDARY IS MOVING INTO WILLIAMSON COUNTY. THIS S ALONG WITH OTHER CONVERGING WEAKER BOUNDARIES MAY FLARE A FEW MORE SHORT LIVED THUNDERSTORMS BEFORE ENDING AT MIDNIGHT. && .PREV DISCUSSION... /ISSUED 639 PM CDT TUE MAY 29 2007/ AVIATION... SCATTERED CLOUDS AT 4000 TO 8000 FEET ARE FORECAST TO BECOME CIGS 1 THSD TO 2 THSD BKN OCNL OVC AROUND AND AFTER 05Z TO CIGS AROUND 700 TO 1000 FEET AROUND AND AFTER 09Z. SOME BRIEF OCNL VSBYS 5 MILES IN FOG/HAZE IS POSSIBLE VCNTY KHYI FROM 11Z TO 13Z. CONDITIONS IMPROVING TO CIGS 2 THSD TO 3 THSD BKN BY 16Z AND TO SCATTERED CLOUDS AT 5 THSD TO 9 THSD FEET AFT 19Z. PREV DISCUSSION... /ISSUED 320 PM CDT TUE MAY 29 2007/ DISCUSSION...THE UPPER LOW THAT BROUGHT MUCH OF THE RAIN OVER THE HOLIDAY WEEKEND HAS NOW MOVED INTO NORTH TEXAS. ACROSS THE REGION TODAY WE SEE ONLY FAIR WEATHER CU AND MUCH WARMER TEMPERATURES. THE UPPER LEVEL RIDGE OF HIGH PRESSURE IS CURRENTLY BUILDING INTO THE REGION. THE UPPER RIDGE WILL DOMINATE SOUTH CENTRAL TEXAS WEATHER FOR THE REMAINDER OF THE WORK WEEK. THIS WILL BRING PARTLY SUNNY DAYS WITH NEAR SEASONAL TEMPERATURES AND LOW LEVEL STRATUS AND PATCHY FOG IN THE EARLY MORNINGS. NOT MANY CHANGES THROUGHOUT THE WEEK AS FAR AS OUR WEATHER IS CONCERNED...HOWEVER...WILL WATCH FOR MODEL CONSISTENCY IN BRINGING A FRONTAL BOUNDARY THROUGH LATE IN THE WEEKEND. THE GFS IS CURRENTLY BRINGING THE FRONT ALL THE WAY THROUGH THE GULF COAST...ALONG WITH CHANCES OF PRECIPITATION. GIVEN THE TIME OF YEAR AND RECENT HISTORY WITH BRINGING FRONTS THROUGH...NOT COMPLETELY CONFIDENT AT THIS TIME WITH THAT SOLUTION. SO FOR NOW WILL JUST GO SLIGHT CHANCE OF POPS LATE IN THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 71 92 71 91 71 / 20 - 10 10 - AUSTIN BERGSTROM INTL AIRPORT 70 90 70 91 70 / 20 - 10 10 - DEL RIO INTL AIRPORT 73 95 73 97 72 / - - - - - SAN ANTONIO INTL AIRPORT 72 90 71 91 70 / - 0 - - - && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && 06/08
Hazardous weather outlook, May 29, 5:22 AM CDT, 15 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 522 AM CDT TUE MAY 29 2007 TXZ171>173-183>194-202>209-217>225-228-301030- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 522 AM CDT TUE MAY 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 36 min |
| May 29, 10:05 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 23 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.